Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



A note on octic permutation polynomials

Author: S. R. Cavior
Journal: Math. Comp. 17 (1963), 450-452
MSC: Primary 12.25
MathSciNet review: 0153666
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 12.25

Retrieve articles in all journals with MSC: 12.25

Additional Information

Article copyright: © Copyright 1963 American Mathematical Society

American Mathematical Society